# SDR AALA20140705001

- Difficulty date: July 5, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 55,242 hours, 7,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Part number: 40700030
- Condition: Broken
- Location: Light Switch
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS SWITCH COVER ON FLIGHT DECK OVERHEAD PANEL BROKEN.  NEW SWITCH GUARD REPLACED.  OPERATIONS CHECKED NORMAL.
